Alert archive / Texas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 72, NWS Austin/San Antonio, TX

May 17, 20104 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 17, 2010, 7:01 PM CDT for 4 counties in Texas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2010, 7:01 PM CDT (00:01 UTC)
Expired
May 17, 2010, 8:00 PM CDT
In force
59 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Blanco County, TX, Burnet County, TX, Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 56 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 5:00 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.0 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2010-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2010-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
211 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1060 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

244 
WUUS54 KEWX 180001
SVREWX
TXC031-053-453-491-180100-
/O.NEW.KEWX.SV.W.0072.100518T0001Z-100518T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
701 PM CDT MON MAY 17 2010

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BLANCO COUNTY...
  SOUTH CENTRAL BURNET COUNTY...
  NORTHWESTERN TRAVIS COUNTY...
  SOUTH CENTRAL WILLIAMSON COUNTY...

* UNTIL 800 PM CDT.

* AT 655 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR LAGO
  VISTA...OR 10 MILES SOUTHWEST OF CEDAR PARK...AND MOVING NORTH AT 5
  MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE CYPRESS MILL AND SPICEWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3057 9760 3035 9780 3039 9835 3054 9814
TIME...MOT...LOC 0001Z 160DEG 3KT 3044 9798

$$
2 follow-up statements
534 
WWUS54 KEWX 180037
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
737 PM CDT MON MAY 17 2010

TXC031-053-453-491-180100-
/O.CON.KEWX.SV.W.0072.000000T0000Z-100518T0100Z/
BURNET TX-WILLIAMSON TX-TRAVIS TX-BLANCO TX-
737 PM CDT MON MAY 17 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN BLANCO...NORTHWESTERN TRAVIS...SOUTH CENTRAL
WILLIAMSON AND SOUTH CENTRAL BURNET COUNTIES...

AT 735 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SPICEWOOD... 
OR 12 MILES EAST OF ROUND MOUNTAIN...MOVING NORTHEAST AT 5 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE LAKEWAY...BRIARCLIFF...
LAGO VISTA...JONESTOWN...JOLLYVILLE...ROUND ROCK...CEDAR PARK...
BRUSHY CREEK AND ANDERSON MILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3057 9760 3035 9780 3039 9835 3054 9814
TIME...MOT...LOC 0036Z 210DEG 9KT 3041 9816

$$
266 
WWUS54 KEWX 180054
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
754 PM CDT MON MAY 17 2010

TXC031-053-453-491-180100-
/O.CON.KEWX.SV.W.0072.000000T0000Z-100518T0100Z/
BURNET TX-WILLIAMSON TX-TRAVIS TX-BLANCO TX-
754 PM CDT MON MAY 17 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN BLANCO...NORTHWESTERN TRAVIS...SOUTH CENTRAL
WILLIAMSON AND SOUTH CENTRAL BURNET COUNTIES...

AT 749 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 
MPH. THIS STORM WAS LOCATED NEAR SPICEWOOD...OR 13 MILES SOUTHEAST 
OF MARBLE FALLS...MOVING NORTHEAST AT 10 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE BRIARCLIFF...LAGO VISTA...
JONESTOWN...JOLLYVILLE...ROUND ROCK...CEDAR PARK...BRUSHY CREEK AND
ANDERSON MILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3057 9760 3035 9780 3039 9835 3054 9814
TIME...MOT...LOC 0053Z 210DEG 9KT 3045 9814

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 6:45 PM CDT, 16 minutes earlier.

Area forecast discussion, May 17, 6:45 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
645 PM CDT MON MAY 17 2010

.AVIATION...
BROAD AREA OF CONVECTION ACROSS CENTRAL TEXAS AND THE HILL COUNTRY
IS EXPECTED TO CONTINUE THROUGH THIS EVENING. HAVE INCLUDED A
TEMPO FOR TSRA AND GUSTS AT KAUS AS THE REMAINING TAF SITES SHOULD
BE TOO FAR SOUTHWEST FOR THUNDERSTORM IMPACTS. MVFR STRATUS DECK
WILL RETURN AFTER 08Z. CIGS WILL BE SLOW TO LIFT...WITH VFR
CONDITIONS NOT EXPECTED UNTIL AFTER 16Z. ASIDE FROM GUSTS IN AND
NEAR THUNDERSTORMS...SLY SFC FLOW WILL BE NEAR 10 KTS THIS EVENING
DECREASING TO 5-10 KTS OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 321 PM CDT MON MAY 17 2010/

DISCUSSION...
AN INCREASINGLY UNSTABLE ATMOSPHERE OVER SOUTH CENTRAL TEXAS WILL
SUPPORT DEEP CONVECTION THIS EVENING AND POSSIBLY OVERNIGHT...WITH
LOCALLY HEAVY RAINFALL AMOUNTS OF 3-5 INCHES BEING THE PRIMARY
THREAT. THE 12Z SOUNDING FROM KCRP SHOWED A 1.83 PWAT...AND THAT
AIRMASS IS SURGING NORTH OVER OUR AREA IN ADVANCE OF CONVECTION
FIRING TO OUR NORTH AND WEST. THIS IS REFLECTED IN SURFACE
DEWPOINT TEMPERATURES OBSERVED NEAR 70 TO THE LOWER 70S PUSHING
INTO MIDSECTIONS OF OUR CWFA. THIS PROCESS IS BEING AIDED BY A
SUBTROPICAL JET THAT IS STREAMING EAST ACROSS MEXICO AND NOSING
INTO SOUTH TEXAS...PLACING OUR AREA (AT LEAST PARTIALLY) IN THE
CONVECTIVE-FAVORABLE LEFT FRONT QUADRANT. ALL OF THIS ADDS-UP TO
INCREASING CHANCES FOR THUNDERSTORMS TONIGHT...MAINLY ACROSS THE
NORTHWEST HALF OF OUR AREA WITH THE BEST CHANCES ACROSS VAL VERDE
COUNTY AND THE EDWARDS PLATEAU. WILL MENTION THE POSSIBILITY FOR
SEVERE THUNDERSTORMS THERE THIS EVENING WITH LARGE HAIL AND
DAMAGING WINDS AS THREATS. CHANCES FOR THUNDERSTORMS...ALTHOUGH
MINIMAL... WILL CONTINUE INTO TUESDAY AS OUTFLOW BOUNDARIES REMAIN
WITH AMPLE ATMOSPHERIC MOISTURE.

RAIN CHANCES WILL EXIT THE FORECAST TUESDAY NIGHT AND PRESSURE
HEIGHTS WILL INCREASE...ESPECIALLY ON WEDNESDAY AND THURSDAY AS A
588-590DAM 500MB HIGH BUILDS NORTH INTO SOUTH TEXAS. THE TREND
WILL BE FOR TEMPERATURES TO INCREASE TO ABOVE NORMAL THIS WEEK AND
STAY THERE INTO THE WEEKEND WITH GULF MOISTURE IN PLACE IN THE
LOWER LEVELS OF THE ATMOSPHERE. THE RIDGE OF HIGH PRESSURE WILL
SHIFT EAST LATE IN THE WEEKEND AND INTO EARLY NEXT WEEK...ALLOWING
SOUTHWEST FLOW ALOFT OVER OUR AREA WITH DECREASING PRESSURE HEIGHTS
AS A LARGE UPPER TROUGH MOVES EAST ACROSS THE ROCKIES. THIS CHANGE
WILL ALLOW MAX TEMPS TO DECREASE SLIGHTLY AND BRING BACK CHANCES
FOR THUNDERSTORMS. HOWEVER...WILL LEAVE THE MENTION OF
THUNDERSTORMS OUT OF THE FORECAST FOR SUN/MON AT THIS TIME AND
WAIT FOR MORE MODEL RUN-TO-RUN CONSISTENCY BEFORE ADDING.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  87  71  90  72 /  40  20  10  -   -
AUSTIN BERGSTROM INTL AIRPORT  67  86  69  91  70 /  40  20  10  -   -
NEW BRAUNFELS MUNI AIRPORT     70  86  69  91  71 /  40  20  10  -   -
BURNET MUNI AIRPORT            68  84  68  89  70 /  50  20  10  -   -
DEL RIO INTL AIRPORT           72  87  70  91  72 /  60  20  10  -   -
GEORGETOWN MUNI AIRPORT        70  85  69  89  71 /  40  20  10  -   -
HONDO MUNI AIRPORT             71  86  70  90  71 /  40  20  10  -   -
SAN MARCOS MUNI AIRPORT        71  88  70  90  72 /  40  20  10  -   -
LA GRANGE - FAYETTE REGIONAL   70  85  70  89  72 /  30  20  -   10  -
SAN ANTONIO INTL AIRPORT       72  86  71  90  72 /  30  20  10  -   -
STINSON MUNI AIRPORT           72  87  70  91  72 /  30  20  10  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

08/25
Hazardous weather outlook, May 17, 5:43 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
543 PM CDT MON MAY 17 2010

TXZ171>173-183>194-202>209-217>225-228-181700-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
543 PM CDT MON MAY 17 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT OVER THE
NORTHERN TWO-THIRDS OF SOUTH CENTRAL TEXAS...OR NORTH OF A DEL RIO
TO UVALDE TO KENEDY LINE. THE PRIMARY SEVERE THREATS ARE FOR LARGE
HAIL AND DAMAGING WINDS.

SCATTERED THUNDERSTORMS WILL FORM ALONG NUMEROUS OUTFLOW BOUNDARIES
OVER SOUTH CENTRAL TEXAS THIS EVENING. THESE BOUNDARIES WILL FIRST
CONCENTRATE THE STRONGEST THUNDERSTORMS GENERALLY ALONG AND NORTH
OF I-10 EARLY THIS EVENING...WITH STORMS BECOMING MORE FOCUSED WEST
OF HIGHWAY 281 LATE THIS EVENING INTO THE EARLY MORNING HOURS.

LOCALLY HEAVY RAINFALL AMOUNTS OF 2 TO 5 INCHES ARE POSSIBLE BY
LATE TONIGHT...MAINLY ACROSS THE HILL COUNTRY AND EDWARDS
PLATEAU...INCLUDING VAL VERDE COUNTY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

In the hours before

Special weather statement, May 17, 3:39 PM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
339 PM CDT MON MAY 17 2010

TXZ224-172130-
DEWITT-
339 PM CDT MON MAY 17 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DEWITT COUNTY UNTIL 430
PM CDT...

AT 335 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF CUERO...MOVING SOUTHEAST AT
10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  THOMASTON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, May 17, 3:42 PM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
342 PM CDT MON MAY 17 2010

TXZ223-172130-
GONZALES-
342 PM CDT MON MAY 17 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GONZALES COUNTY UNTIL 430
PM CDT...

AT 340 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR GONZALES...MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GONZALES...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, May 17, 4:30 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
430 PM CDT MON MAY 17 2010

TXZ173-172215-
WILLIAMSON-
430 PM CDT MON MAY 17 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILLIAMSON COUNTY UNTIL
515 PM CDT...

AT 424 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF JARRELL...OR 12 MILES NORTH
OF SERENADA...MOVING EAST AT 10 MPH.

FREQUENT LIGHTNING...PEA SIZED HAIL AND WIND GUSTS UP TO 40 MPH ARE
POSSIBLE WITH THIS STORM.

THIS STORM WILL MAINLY STAY NORTH OF A LINE FROM ANDICE TO WALBURG
TO GRANGER LAKE.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GRANGER...
  JARRELL...
  WEIR...
  BARTLETT...
  GRANGER DAM...
  THRALL...
  THEON...
  WALBURG...
  SCHWERTNER...
  WATERLOO...
Special weather statement, May 17, 5:42 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
542 PM CDT MON MAY 17 2010

TXZ191-172315-
HAYS-
542 PM CDT MON MAY 17 2010

...SIGNIFICANT WEATHER ADVISORY FOR HAYS COUNTY UNTIL 615 PM CDT...

AT 536 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES EAST OF WIMBERLEY...MOVING NORTHEAST AT
15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DRIFTWOOD...
  KYLE...
  HAYS CITY...
  MOUNTAIN CITY...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR HAYS COUNTY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, May 17, 6:33 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
633 PM CDT MON MAY 17 2010

TXZ171-172-188-190-180015-
BLANCO-BURNET-GILLESPIE-LLANO-
633 PM CDT MON MAY 17 2010

...SIGNIFICANT WEATHER ADVISORY FOR BLANCO...GILLESPIE...LLANO AND
BURNET COUNTIES UNTIL 715 PM CDT...

AT 630 PM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED AN AREA OF
SHOWERS AND THUNDERSTORMS DEVELOPING TOWARD LLANO...BURNET...
GILLESPIE...AND BLANCO COUNTIES FROM THE WEST AND NORTHWEST.

THESE SHOWERS AND THUNDERSTORMS WILL BRING PERIODS OF STRONG WIND
GUSTS OF 50 MPH...PERIODS OF MODERATE TO HEAVY RAIN...OCCASIONAL
DANGEROUS LIGHTNING...AND HAIL IN THE NEXT FEW HOURS.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROUND MOUNTAIN...
  KINGSLAND...
  BLANCO...
  MARBLE FALLS...
  BUCHANAN DAM...
  BURNET...
  BERTRAM...
  LONE GROVE...
  ECKERT...
  STOLZ...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Local storm report, May 17, 6:35 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
635 PM CDT MON MAY 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             1 NNE WIMBERLEY         30.00N  98.10W
05/17/2010  E1.00 INCH       HAYS               TX   PUBLIC

            RESTAURANT IN WIMBERLY REPORTED HALF INCH TO INCH OF
            HAIL

&&

EVENT NUMBER EWX1000286

AKF

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:24 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Hays, Travis51 min
May 17, 9:02 PM CDTSevere Thunderstorm WarningEWXReal, Uvalde28 min
May 17, 9:21 PM CDTAreal Flood AdvisoryEWXHays, Travis2 hr
May 17, 9:28 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde47 min
May 17, 9:38 PM CDTSevere Thunderstorm WarningEWXVal Verde52 min
May 17, 9:48 PM CDTSevere Thunderstorm WarningEWXVal Verde42 min
May 17, 10:02 PM CDTSevere Thunderstorm WarningEWXBexar, Gonzales, Guadalupe, Wilson28 min
May 17, 10:17 PM CDTAreal Flood AdvisoryEWXKinney, Uvalde2 hr
May 17, 10:19 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde41 min
May 17, 10:24 PM CDTSevere Thunderstorm WarningEWXVal Verde51 min
May 17, 10:27 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Wilson48 min
May 17, 10:37 PM CDTAreal Flood AdvisoryEWXVal Verde113 min
May 17, 10:43 PM CDTSevere Thunderstorm WarningEWXVal Verde47 min
May 17, 10:59 PM CDTFlash Flood WarningEWXVal Verde3 hr
May 17, 11:01 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala44 min
May 17, 11:21 PM CDTSevere Thunderstorm WarningEWXMaverick, Zavala39 min
May 17, 11:34 PM CDTTornado WarningEWXDeWitt26 min
May 17, 11:52 PM CDTSevere Thunderstorm WarningEWXMaverick, Zavala53 min
May 18, 12:51 AM CDTSevere Thunderstorm WarningEWXDimmit54 min
May 18, 1:44 AM CDTSevere Thunderstorm WarningEWXDimmit46 min
May 18, 2:09 AM CDTFlash Flood WarningEWXVal Verde2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.